# SDR ASAA2016090117913

- Difficulty date: September 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,122 hours, 9,941 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 1 Hmu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL VALVE CLOSED LIGHT DOES NOT APPEAR TO GO BRIGHT WHEN VALVE TRANSITIONS.  ACFT GROUNDED. RANG OUT THE NR 1 ENGINE HMU SWITCH VIA DP1207, PINS 1 AND 3. READS OPEN. SWITCH STUCK OPEN. REMOVED AND REPLACED HIGH PRESSURE SHUTOFF VALVE SWITCH IAW  AMM 73-21-09-000-801 AND 73-21-09-400-801.
